Bibtex entry


@article{LenLau:10-021,
        author={{\relax Zs}. Lendek and J. Lauber and T.M. Guerra and R. Babu{\v{s}}ka and B. {D}e Schutter},
        title={Adaptive observers for {TS} fuzzy systems with unknown polynomial inputs},
        journal={Fuzzy Sets and Systems},
        volume={161},
        number={15},
        pages={2043--2065},
        month=aug,
        year={2010},
        doi={10.1016/j.fss.2010.03.010}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.